Alert archive / Mississippi / Flash Flood Warnings in 2019
Flash Flood Warning 64, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 11, 2019, 4:27 PM CDT for Rankin County, Simpson County, Smith County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2019, 4:27 PM CDT (21:27 UTC)
- Expired
- May 11, 2019, 7:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rankin County, MS, Simpson County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 34 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 6:00 PM CDT | FLASH FLOOD | Puckett, MS | WATER APPROACHING SOME HOUSES IN THE PUCKETT AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 93 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 784 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted.
905
WGUS54 KJAN 112127
FFWJAN
MSC121-127-129-120030-
/O.NEW.KJAN.FF.W.0064.190511T2127Z-190512T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
427 PM CDT Sat May 11 2019
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Southeastern Rankin County in central Mississippi...
Northeastern Simpson County in central Mississippi...
Northwestern Smith County in central Mississippi...
* Until 730 PM CDT.
* At 426 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Mendenhall, Martinville, Cato, White Oak, Johns, Polkville, D'Lo
and Puckett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3222 8961 3191 8962 3193 8976 3184 8994
3222 8992
$$
AWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 11, 9:48 AM CDT, 6 hours 39 minutes earlier.
Area forecast discussion, May 11, 9:48 AM CDT, 6 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
948 AM CDT Sat May 11 2019
.UPDATE...
Updated for morning discussion.
&&
.DISCUSSION...
A stalled frontal boundary was still noted across our delta region
and south across our Louisiana parishes. A very moist airmass
continues across our CWA along and southeast of the stalled
boundary. Satellite imagery showed large breaks in the cloud cover
across much of central Mississippi allowing for a decent warm up
this morning. This daytime heating of our moist airmass combined
with subtle waves within our southwest flow aloft will contribute
to additional rounds of convection today. Although isolated severe
storms will be possible over much of our CWA today, a slightly
more favorable environment will exist across the southern half.
Damaging wind gusts will be the primary threat but quarter sized
hail and a tornado or two will also be possible. Locally heavy
rainfall will also occur and may lead to flash flooding especially
considering the saturated soils across our CWA. A Flash Flood
Warning will remain in effect. /22/
Prior discussion below:
Today through Sunday: Wet and stormy weather will continue
through the weekend with additional rounds of thunderstorms and
flash flooding expected. Early morning showers and storms across
the Pine Belt associated with an MCV are expected to gradually
weaken and shift east of the area through the remainder of the
morning. Weak wind fields, favorable isentropic ascent, and low-
level convergence have been favorable for slow moving and back
building storms with impressive rain totals piling up across
southern portions of Marion, Lamar, and Forest Counties where
flash flooding has been reported. Heading into the rest of today,
a stationary cold front will remain draped from western Tennessee
through eastern Arkansas and into northern Louisiana. A
perturbation embedded within a belt of southwesterly flow will
help instigate another round of convection this afternoon over
portions of the ArkLaTex into southwest Mississippi. These storms
are progged to move through the area during peak heating this
afternoon into early evening. 30-40kts of deep layer wind shear
will be supportive of an organized QLCS with damaging straight
line winds being the main threat. 30-40kts of 0-3km shear aligned
favorably with the QLCS will also support mesovortex generation
and the potential for a line embedded tornado or two. Locations
along and south of I-20 have been upgraded to a slight risk for
severe weather in the HWO/graphics to account for this QLCS.
Highly anomalous moisture associated with a 340K H85 ThetaE ridge
and 2" PWATs will continue to support heavy convective rainfall
rates over already saturated soils. The flash flood watch will be
continued across the entire area where an additional 2-4" of rain
will be possible. A significant threat area was also added to the
HWO/graphics across portions of the Pine Belt where the heaviest
rainfall of 3-5" is expected today on top of the aforementioned
heavy rainfall that has already occurred early this morning. Some
degree of uncertainty remains regarding exact placement of the
heaviest rainfall today and additional adjustments to the
significant risk area may be needed.
A brief lull in the storms will be possible early this evening as
the afternoon QLCS moves east into Alabama. A northern stream
shortwave trough diving out of the Northern Plains will finally help
the stalled cold front progress through the area later tonight
through midday Sunday. An additional round of showers and storms is
expected to form ahead of the cold front with isolated severe storms
possible mainly southeast of the Natchez Trace corridor Sunday
morning. The main threat from these storms will also be damaging
winds, however a tornado cannot be ruled out. Showers and storms
will finally exit the area by Sunday afternoon with only a few stray
showers lingering into the late afternoon hours across eastern
Mississippi. /TW/
Sunday night through Friday: Finally looks like we will have a
chance to dry out some by the beginning of the period. Models show
mid level flow becoming increasingly confluent with the northern and
southern streams merging over the Lower Mississippi River Valley
Sunday night into Monday. At the surface, this will translate into
the old frontal boundary pushing on to the south through the
forecast area as high pressure builds in from the north. While weak
cold air advection will ensue, of more interest will be the dryness
of the air. Despite the weak cold air advection Monday, believe the
May sun will provide rather efficient warming of this dry airmass
allowing maximums to rise into the upper 70s and 80s.
Moving into mid week, the old mid level cold core low over TX will
shear out to the east Tuesday with ridging increasing from the west,
thereafter. Another front will drop into the region from the north
Thursday night/Friday, but not looking for much precipitation as
available moisture will be extremely limited. Of more interest each
day from mid to late week will be the potential to overachieve on
maximum temperatures. The dry boundary layer and warmth just above
it will combine with the higher sun angle to provide efficient
warming each afternoon with maximum readings predominantly in the
mid 80s./GG/
&&
.AVIATION...
12Z TAF discussion:
IFR to LIFR conditions continue this morning as low ceilings and
areas of fog plague the area. Fog will eventually mix out later
this morning and ceilings will lift to at least IFR with some
locations across south and east Mississippi seeing MVFR with
periods of VFR possible. Showers and thunderstorms will increase
in coverage this afternoon area wide with VCSH/VCTS at all TAF
sites. Ceilings will lower again tonight with IFR/LIFR across the
area. A few areas of patchy fog will also be possible mainly
across the Pine Belt, but cannot be ruled out at any location.
/TW/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 78 65 78 57 / 92 61 40 5
Meridian 80 66 80 57 / 91 68 81 6
Vicksburg 76 65 77 58 / 84 49 37 4
Hattiesburg 81 67 82 59 / 92 77 90 11
Natchez 78 65 78 59 / 94 49 38 6
Greenville 73 62 73 57 / 67 61 27 4
Greenwood 75 62 75 56 / 72 60 44 4
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Sunday afternoon for MSZ018-019-
025>066-072>074.
LA...Flash Flood Watch through Sunday afternoon for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch through Sunday afternoon for ARZ074-075.
&&
22Hazardous weather outlook, May 11, 1:38 PM CDT, 2 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 138 PM CDT Sat May 11 2019 ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025-026-034-035-040- 041-121845- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Bolivar-Sunflower-Leflore-Grenada- Washington-Humphreys-Issaquena-Sharkey- 138 PM CDT Sat May 11 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Isolated severe thunderstorms are possible this afternoon into early evening. Some thunderstorms could produce damaging wind gusts up to 60 mph and quarter size hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flash flooding are likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ024>026-MSZ027>030-032-033-036>038-042>044-047>049-053-054-059- 060-121845- Catahoula-Tensas-Concordia-Carroll-Montgomery-Webster-Clay- Choctaw-Oktibbeha-Holmes-Attala-Winston-Yazoo-Madison MS-Leake- Warren-Hinds-Rankin-Claiborne-Copiah-Jefferson-Adams- 138 PM CDT Sat May 11 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Severe thunderstorms are possible this afternoon into early evening. Some thunderstorms could produce damaging wind gusts up to 60 mph and quarter size hail. A tornado or two is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flash flooding are likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Sunday. MSZ031-039-045-046-050>052-055>058-066-121845- Lowndes-Noxubee-Neshoba-Kemper-Scott-Newton-Lauderdale-Simpson- Smith-Jasper-Clarke-Jones- 138 PM CDT Sat May 11 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...This afternoon through Sunday Severe thunderstorms are possible this afternoon into early evening. Some thunderstorms could produce damaging wind gusts up to 60 mph and quarter size hail. A tornado or two is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flash flooding are likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Sunday. MSZ061>065-072>074-121845- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Marion- Lamar-Forrest- 138 PM CDT Sat May 11 2019 This hazardous weather outlook is for portions of and south central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Significant TIMING...The rest of this afternoon through tonight Severe thunderstorms are possible this afternoon into early evening. Some thunderstorms could produce damaging wind gusts up to 60 mph and quarter size hail. A tornado or two is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The threat for flooding will continue tonight into Sunday. In addition, there will be a marginal risk for a few severe storms containing damaging wind gusts, hail and perhaps a tornado over southeast portions. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Sunday. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, May 11, 3:19 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
319 PM CDT Sat May 11 2019
MSZ063-064-112045-
Lawrence MS-Jefferson Davis MS-
319 PM CDT Sat May 11 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAWRENCE AND
NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 345 PM CDT...
At 318 PM CDT, Meteorologists were tracking a strong thunderstorm
over Wanilla, or 16 miles southwest of Pinola, moving northeast at 25
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northern Lawrence
and northwestern Jefferson Davis Counties, including the following
locations... New Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3170 9023 3176 9014 3175 9009 3177 8976
3167 8976 3157 9014
TIME...MOT...LOC 2018Z 236DEG 22KT 3167 9010
19Special weather statement, May 11, 3:36 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Jackson MS
336 PM CDT Sat May 11 2019
MSZ055-063>065-112115-
Lawrence MS-Jefferson Davis MS-Covington MS-Simpson MS-
336 PM CDT Sat May 11 2019
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SIMPSON...NORTHEASTERN
LAWRENCE...NORTHWESTERN COVINGTON AND NORTHWESTERN JEFFERSON DAVIS
COUNTIES UNTIL 415 PM CDT...
At 335 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Hebron to near Prentiss. Movement
was northeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Shivers around 350 PM CDT.
Lone Star around 355 PM CDT.
Pinola and Clem around 400 PM CDT.
Magee, Mendenhall, Mount Olive, Sanatorium and Martinville around
415 PM CDT.
Other locations impacted by these storms include New Hebron, D'Lo and
Silver Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3203 8988 3202 8966 3166 8965 3152 8995
3170 9012
TIME...MOT...LOC 2035Z 214DEG 25KT 3170 9003 3159 8994
19Local storm report, May 11, 3:42 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT SAT MAY 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD MERIDIAN 32.36N 88.70W
05/11/2019 LAUDERDALE MS EMERGENCY MNGR
APPROXIMATELY TWO DOZEN ROADWAYS UNDER WATER
WITHIN THE CITY OF MERIDIAN.
&&
AWSpecial weather statement, May 11, 3:50 PM CDT, 37 minutes before
Special Weather Statement National Weather Service Jackson MS 350 PM CDT Sat May 11 2019 MSZ051-052-112145- Lauderdale MS-Newton MS- 350 PM CDT Sat May 11 2019 ...A STRONG THUNDERSTORM WILL AFFECT NEWTON AND LAUDERDALE COUNTIES UNTIL 445 PM CDT... At 348 PM CDT, Meteorologists were tracking strong thunderstorms along a line extending from near Little Rock to 6 miles west of Lawrence. Movement was east at 35 mph. Winds in excess of 40 mph will be possible with these storms. Strong thunderstorms will be near... Duffee and Little Rock around 355 PM CDT. Martin around 400 PM CDT. Newton around 410 PM CDT. Decatur around 415 PM CDT. Daleville around 420 PM CDT. Meridian Station around 425 PM CDT. Lauderdale and Meehan around 435 PM CDT. Suqualena around 440 PM CDT. Other locations impacted by these storms include Chunky and Hickory. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3223 8843 3222 8932 3258 8932 3258 8839 TIME...MOT...LOC 2048Z 264DEG 31KT 3256 8898 3232 8934 19
Local storm report, May 11, 4:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CDT SAT MAY 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 2 ESE GREENVILLE 33.40N 91.04W
05/11/2019 WASHINGTON MS LAW ENFORCEMENT
GREENVILLE PD REPORTED REPORTED NUMEROUS
ROADS WITH STANDING WATER OVER THEM IN
DOWNTOWN GREENVILLE.
&&
DCSpecial weather statement, May 11, 4:16 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
416 PM CDT Sat May 11 2019
MSZ048-054-112145-
Copiah MS-Hinds MS-
416 PM CDT Sat May 11 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HINDS AND NORTH
CENTRAL COPIAH COUNTIES UNTIL 445 PM CDT...
At 416 PM CDT, Meteorologists were tracking a strong thunderstorm
near Crystal Springs, moving northeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Crystal Springs around 420 PM CDT.
Terry around 435 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3196 9058 3222 9034 3214 9024 3213 9025
3212 9024 3211 9025 3210 9024 3209 9025
3209 9024 3207 9023 3204 9023 3203 9025
3202 9023 3202 9022 3186 9046
TIME...MOT...LOC 2116Z 220DEG 30KT 3199 9043
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 12:45 AM CDT | Special Weather Statement | JAN | Lamar | 45 min |
| May 11, 2:10 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| May 11, 3:33 AM CDT | Special Weather Statement | JAN | Forrest | 42 min |
| May 11, 9:26 AM CDT | River Flood Warning | JAN | Forrest | 47 hr |
| May 11, 9:31 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| May 11, 10:23 AM CDT | Special Weather Statement | JAN | Bolivar | 52 min |
| May 11, 12:00 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| May 11, 12:26 PM CDT | Special Weather Statement | JAN | Scott | 49 min |
| May 11, 12:35 PM CDT | Special Weather Statement | JAN | Simpson | 40 min |
| May 11, 1:02 PM CDT | Special Weather Statement | JAN | Covington | 58 min |
| May 11, 1:38 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 52 min |
| May 11, 2:03 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 57 min |
| May 11, 2:29 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 10 hr |
| May 11, 2:47 PM CDT | Special Weather Statement | JAN | Simpson | 28 min |
| May 11, 2:49 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 26 min |
| May 11, 2:51 PM CDT | Special Weather Statement | JAN | Lauderdale | 24 min |
| May 11, 3:09 PM CDT | Flash Flood Warning | JAN | Lauderdale | 9 hr |
| May 11, 3:19 PM CDT | Special Weather Statement | JAN | Lawrence | 26 min |
| May 11, 3:21 PM CDT | Flash Flood Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Simpson, Smith | 6 hr |
| May 11, 3:36 PM CDT | Special Weather Statement | JAN | Simpson | 39 min |
| May 11, 3:50 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton | 55 min |
| May 11, 4:16 PM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| May 11, 4:54 PM CDT | Special Weather Statement | JAN | Rankin | 51 min |
| May 11, 5:30 PM CDT | Flash Flood Warning | JAN | Newton, Scott | 3 hr |
| May 11, 5:38 PM CDT | Flash Flood Warning | JAN | Noxubee | 3 hr |
Nearby
Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.